# SDR DHL9974116C

- Difficulty date: February 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, EVIDENCE OF CORROSION AND SMALL CRACK AT BS 950C FRAME UPPER FLANGE BETWEEN S-26 L AND STR 27 L.  CUT OUT DAMAGED AREA AT UPPER FLANGE, HFEC, INSTALLED FRAME REPAIR AT BS 950C  PER SRM 51-40-3, N/R 3360.
